# SDR CA960827101

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2210 · Autopilot System
- Part: Card
- Part number: 2588880901
- Condition: Corroded
- Location: Yaw Damper
- Part time: 21,739 hours
- Component: Honeywell, 2588880901
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) DURING APPROACH WITH FLAPS AT 40, AIRCRAFT YAWED UNTIL YAW DAMPER TURNED OFF. AUTOPILOT WAS OFF, ALTITUDE 1200 AGL, WIND 10 MPH, TEMP 18C, REPLACED COUPLER. EXTENSIVE CORROSION ON ANODE CONNECTOR LUG FOR CR3 ON A1A1 CARD.
